# SDR UPS99829779

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD PIT FS 600 L36 CORRODED.  FABBED SPLICE SHIMS IAW TIMCO REO-06533, ALODINED AND PRIMED PARTS IAW DC8 SRM 51-1-8, INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D AND TIMCO REO-06533.
